Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hiv viral load increase? Cd4 decrease?

Aug 18, 2018

Recently i have been strike by acute tonsilitis grade 2 (with bacteria infection).. After 1st course of antibiotic (cefuroxamine + flagyl), my body feel better and no longer fever.. But after 2-3 days the pain coming back, and doctor said i got ulcers at the tonsil now (tonsil not really swollen) (have to start the antibiotics again).. This means i have been strike 2 times straight by bacteria.. Is it means my cd4 start to drop? And my viral load increase? The doctor asked me is it i got some rvd.. And i said yes.. Hiv positive for many years.. And already on medication long time ago.. Is this my hiv medication no longer working?

Response from Dr. Holodniy

Although you don't indicate what your current HIV viral load and CD4 count results are, it is unlikely that this throat issue is an indication of HIV treatment failure. The question is what is causing the problem. It may be a bacterial infection or it may be a viral or other kind of infection, for which antibiotics would have no effect. It may require a culture or other test to determine the cause of what is going on.



Previous
Confused
Next
Hbv dna quantative test

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement